# SDR FDEA201803060602

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA386521
- Condition: Corroded
- Location: Fuselage
- Part time: 93,892 hours, 30,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMP FLOOR SUPPORT BRACKET HAS EXFOLIATION ON TOP SURFACE LOCATED AT STA 1701 RBL 36-48. REMOVED, FABRICATED AND INSTALLED SUPPORT PER B/P AFA3865.
